... now am addicted. I don't know what to do because if I try to ween my self off, my body physically hurts and I am tired as hell. Any one have any advice?? I also have RLS, and my hands occasionally tremor as well. I am scared to tell my MD. Please Help!
Dear 'looking', could you give me some more information?How much do you take,does it really stop the sciatica pain? I take tramadol too. And have sciatic pain. As far as using the word "addicted', when taking meds for pain,give your self a break. Anyone taking it would have some level of withdrawal symptoms. I've found something that has almost stoppep the sciatic pain totally. I don't know if I am allowed to give out an e-mail address. Lets keep chatting. Also... How old are you and what gender.
Tramadal is not addictive in the classic sense.Discontinuing the use of any pain killer is going to lead to discomfirt.Talk to your Doctor They get paid very well to answer your questions,so take advantage of it.If you had ever gone through actual withdrawal from a narcotic,you would know that you are not addicted.True addiction stops the body from making it's own natural pain killers,this is truly hell.All your original pain returns,plus some new pains that you never even imagined.The psychological addiction is often the worst part to overcome.Knowing that one pill can make you feel normal again is very hard to resist. Insomnia from withdrawal can last for weeks. Catching 1-3 hours a day is a blessing.Make you Doctor do his job.No one should be allowed to live in pain,that is untreated. The Geneva Conventions protect this right for soldiers on both sides tryin to kill eac other moments before.I think we should at least rate that level of care.
I have been addicted to tramadol (ultram) for about 3 years. I would take up to 15-20 a day. i quit cold turkey about 2 years ago and only went maybe 2 months and could not shake the feeling of still not feeling like myself! I am on day 5 on nothing at all, and it sucks bad. I hate that the drs still think this is a non-addicting drug. that is a bunch of bull! This is one of the worst drugs to be addicted to. I have back problems and that's why i started to take it. 1 of the worst withdrawal symptons is the RLS. you get it bad the first couple of days. The best thing to do is wean your self off. cold turkey is a lot worse. If you really want to do this, you can!!! I would talk to your dr. because maybe there is something else you can take to help with your symptoms... GOOD LUCK
I do agree with the "addictive" classification by health care professionals and with medical records going electronic this issue will compoud itself. Medical professionals will treat you carefully if you are classified as addictive. I understand the "up" / "Speedy" feeling you get on pain meds as I felt the same but I found that is a bad road to go down. Any pain medication will affect your judgement, decision making process, etc. When I looked back at what I decisions I made being on pain medications legitimatly (multiple back surgeries), I missed many good opportunities and messed up a couple that were given to me.
You eventually will need more meds to get that same speedy feeling and then it goes the other way to depress your day. When you look back and see where you are with your life you will have to go though the withdrawal we are discussing here anyway.
I am in the last 1/2 tramadol pill a day and also have RLS and nerve sensitivity. I am now starting to feel more pep and clarity... weird huh! My suggestion is if you are using tramadol for reasons other than pain, go through the step down process. I am a business professional and have experienced both the legitimate and "up feel" use of different pain meds and am quitting, with the help of God. I am in a worst place for the experiance. God will help if you ask and it may be in different ways!
Tramadol is very addicting, whoever tells you otherwise is not well educated on the medication.
I have read up on it for the past 3 weeks since I was first prescribed this medication and so far have not found anything good about it.
My side effects right now are constant itching and I mean constant!! I wake up every 10 minutes during the night so my sleep is all messed up, but at the sametime it makes me very drowsy.
When I stand up after the medication kicks in I feel very dizzy that I could fall over and this is only 50mg I take a day, maybe 100mg if the pain is really bad. I try not to take it during the day because of the drowsiness and I need to work so I get through the day with tylenol, somehow.
Anyone else get the itching though?? It's horrible!
New to this group or any. I too feel much pain and weakness if I don't take my 200 mg per day, but,,, I felt this way at times prior to taking Tram, I sleep fine, except for my hot flashes, also had prior to Tram. Started taking tram for back pain. It does make my work possible. I'm extremely frustrated, I feel I have something major going on that is affecting my muscles.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2011 • 2 answers
Updated 3 Sep 2011 • 3 answers
Tramadol - I have been taking this terrible medication for over 3 years now. I decided to quit cold?
Updated 23 Jan 2013 • 7 answers
Updated 12 Sep 2016 • 1 answer
Updated 17 days ago • 2 answers